Amiodarone is a widely used, effective antiarrhythmic drug. Its high iodine contents and its direct toxic effect on the thyroid gland cause thyroid function changes in up to 50% of patients, which may occur even after drug discontinuation because of its long half-life. There are two main forms of amiodarone-induced thyrotoxicosis (AIT). Type 1 AIT is characterized by increased thyroid hormone synthesis (due to iodine overload in patients with underlying thyroid disease), while type 2 AIT triggers the release of preformed hormones by causing destructive thyroiditis (due to direct drug toxicity). It is important to differentiate between the two types in order to optimize treatment, which consists of thionamides for type 1 AIT and glucocorticoids for type 2 AIT. We report a case illustrating the complex management that may be required in some cases of AIT and the potential treatment alternatives when there is resistance to conventional treatment. This was a 51-year-old male patient with a history of obstructive hypertrophic cardiomyopathy and an episode of atrial fibrillation four years before who had been treated with amiodarone (200 mg/24 h) since then. In the setting of a new episode of atrial fibrillation, primary hyperthyroidism was detected (TSH, 0.008 mIU/mL [0.27--4.2 mIU/mL]; T4, 7.5 ng/dL [0.93--1.7 ng/dL]; and T3, 10.99 pg/mL [2.57--4.43 pg/mL]). The patient reported nervousness, palpitations, and loss of 4 kg in the previous month. Physical examination disclosed a grade II/VI systolic murmur in the left sternal margin with arrhythmic heart rate of 86 bpm and fine distal tremor. No goiter was palpated, and no proptosis or changes in extraocular motility were found.